Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 620, NWS Norman, OK

July 8, 2016Greer County, Kiowa County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 8, 2016, 6:15 PM CDT for Greer County, Kiowa County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 6:15 PM CDT (23:15 UTC)
Expired
Jul 8, 2016, 7:00 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Greer County, OK, Kiowa County, OK

The radar

The Altus AFB radar (KFDR), 79 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:35 PM CDTTSTM WND DMG2 Ese Granite, OK2 INCH TREE LIMBS DOWNED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 4:55 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1829 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1829 J/kg
Mixed-layer CIN
-342 J/kg
Mixed-layer LCL
1153 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
360 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

671 
WUUS54 KOUN 082315
SVROUN
OKC055-075-090000-
/O.NEW.KOUN.SV.W.0620.160708T2315Z-160709T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KIOWA COUNTY IN SOUTHWESTERN OKLAHOMA...
  NORTHEASTERN GREER COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 700 PM CDT

* AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILLOW...
  MOVING EAST AT 15 MPH. ANOTHER STRONG TO SEVERE STORM WAS LOCATED
  NEAR MANGUM.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MANGUM...GRANITE...LONE WOLF...WILLOW...
  ALTUS-LUGERT LAKE AND BRINKMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3512 9945 3511 9944 3512 9939 3512 9913
      3483 9924 3482 9924 3481 9925 3484 9952
      3511 9956
TIME...MOT...LOC 2315Z 279DEG 15KT 3505 9949 

HAIL...1.00IN
WIND...60MPH
 
$$

..SPEG.
1 follow-up statement
186 
WWUS54 KOUN 082331
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
631 PM CDT FRI JUL 8 2016

OKC055-075-090000-
/O.CON.KOUN.SV.W.0620.000000T0000Z-160709T0000Z/
KIOWA OK-GREER OK-
631 PM CDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN KIOWA AND NORTHEASTERN GREER COUNTIES...

AT 631 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF LONE WOLF TO 4 MILES NORTHWEST OF
BLAIR...MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GRANITE...LONE WOLF AND ALTUS-LUGERT LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3512 9945 3511 9944 3512 9939 3512 9913
      3483 9924 3482 9924 3481 9925 3483 9942
      3495 9943 3511 9951
TIME...MOT...LOC 2331Z 272DEG 29KT 3505 9933 3484 9937 

HAIL...1.50IN
WIND...60MPH
 
$$

..SPEG.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:40 PM CDT, 3 hours 35 minutes earlier.

Area forecast discussion, Jul 8, 2:40 PM CDT, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Norman OK
240 PM CDT FRI JUL 8 2016

.DISCUSSION...
Messy set up today making it difficult to forecast what will
happen the rest of this afternoon and tonight.

First off, band of showers and isolated storms continues to
develop and move across portions of Northern Oklahoma this
afternoon. Right now, it looks like 3 different additional
areas/ways for showers/storms to develop and affect parts of the
area. Storms could develop this afternoon/evening near any
remaining outflow, differential heating boundaries and or front
that are across the fa. Along those lines, there appears to be a
east-west boundary in West Central OK with visible satellite
showing the clouds bubbling from there into southwest OK where the
lower amount of clouds has allowed more heating to occur today.
This could be an area for storm development over the next few
hours. Another area of storms could develop in West Texas and move
east into parts of southern Oklahoma and western north Texas. A
third way for storms to affect the area will be with activity
developing in the High Plains then moving into the fa later
tonight into Saturday morning. Anyone or all of these scenarios
could occur. Heating, boundaries, and a disturbance in the mid-
upper level flow would be aiding the additional storm
development. Some of the storms might become severe with damaging
winds and large hail possible. Heavy rain leading to localized
flooding will also be a concern through Saturday morning.

Showers and storms will remain possible Saturday with boundaries
lingering over the fa and disturbances moving across the region. A
few strong to severe storms could be possible in parts of the fa
again Saturday. Rain chances become more isolated Sunday and
Monday with showers/storms possible for small portions of the fa.
The next better chance for storms may be Tuesday as another
frontal boundary approaches the area when an upper system moves
across the Northern Plains.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  75  93  74  95 /  40  30  20  10
Hobart OK         74  99  75 100 /  40  30  20  10
Wichita Falls TX  77  99  77 100 /  30  20  10  10
Gage OK           71  96  71  99 /  40  30  20  10
Ponca City OK     74  89  73  93 /  50  40  30  10
Durant OK         76  94  77  94 /  20  20  10  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

06/25
Hazardous weather outlook, Jul 8, 4:48 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
448 PM CDT FRI JUL 8 2016

OKZ004>048-050>052-TXZ083>090-092200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
448 PM CDT FRI JUL 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY
SATURDAY ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE NORTHERN EDGE OF THE SLIGHT RISK AREA IS ALONG AND SOUTH OF A
STILLWATER TO WOODWARD LINE. THE SOUTHERN FRINGE OF THE SLIGHT
RISK AREA EXTENDS FROM VERNON TEXAS TO ARDMORE AND ATOKA OKLAHOMA.
THERE IS ALSO A MARGINAL RISK OF SEVERE STORMS WHICH COVERS THE
REST OF THE AREA.

TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 3 AM SATURDAY
MORNING.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS... WIND GUSTS UP TO 70 MPH...
AND LOCALLY HEAVY RAINFALL THAT MAY RESULT IN FLOODING ARE THE
PRIMARY CONCERNS.

DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE ACROSS PARTS OF THE AREA THROUGH THIS EVENING. SOME OF THE
STORMS WILL BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

ADDITIONAL THUNDERSTORMS COULD MOVE INTO PARTS OF THE AREA
OVERNIGHT INTO SATURDAY MORNING FROM THE HIGH PLAINS. THE OVERALL
POTENTIAL FOR SEVERE STORMS WILL LIKELY DIMINISH BEFORE THESE
STORMS MOVE INTO THE AREA BUT A FEW STRONG TO SEVERE STORMS MY
STILL BE POSSIBLE. STRONG WINDS AND HEAVY RAIN THAT COULD RESULT
IN FLOODING WILL BE THE PRIMARY CONCERNS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.HEAT...
HEAT INDEX VALUES OF 100 TO 105 ARE EXPECTED THIS AFTERNOON ACROSS
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

.THUNDERSTORMS...
THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SATURDAY
ACROSS PORTIONS OF OKLAHOMA. THE MARGINAL RISK IS NORTH OF A LINE
FROM NEAR CHEYENNE... TO WATONGA... TO OKLAHOMA CITY... TO
SEMINOLE OKLAHOMA. THUNDERSTORMS WILL BE POSSIBLE EVERY DAY FROM
SUNDAY THROUGH THURSDAY. HOWEVER...NO ORGANIZED SEVERE WEATHER IS
EXPECTED AT THIS TIME.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 8, 4:30 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT FRI JUL 8 2016

OKZ024-082200-
CANADIAN OK-
430 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CANADIAN COUNTY UNTIL 500
PM CDT...

AT 428 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF HINTON TO 8 MILES SOUTH OF CALUMET...MOVING EAST
AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3553 9772 3544 9816 3550 9831 3555 9831
      3563 9818
TIME...MOT...LOC 2128Z 249DEG 12KT 3552 9829 3549 9817

..SPEG.
Local storm report, Jul 8, 4:46 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
446 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             TEXOLA                  35.22N 99.99W
07/08/2016  E1.50 INCH       BECKHAM            OK   FIRE DEPT/RESCUE

&&

JPIKE
Local storm report, Jul 8, 5:16 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     TSTM WND GST     5 WNW EL RENO           35.56N 98.04W
07/08/2016  M59 MPH          CANADIAN           OK   MESONET

            59 MPH GUST MEASURED BY EL RENO OKLAHOMA MESONET

&&

MBS
Local storm report, Jul 8, 5:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT FRI JUL 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     FLASH FLOOD      1 E WARR ACRES          35.53N 97.60W
07/08/2016                   OKLAHOMA           OK   PUBLIC

            SEVERAL ROADS HAVING HIGH WATER AND BECOMING NEARLY
            IMPASSABLE DUE TO VERY HEAVY RAINFALL.

&&

MBS
Special weather statement, Jul 8, 5:45 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
545 PM CDT FRI JUL 8 2016

OKZ024-025-082315-
OKLAHOMA OK-CANADIAN OK-
545 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OKLAHOMA AND EAST CENTRAL
CANADIAN COUNTIES UNTIL 615 PM CDT...

AT 542 PM CDT...THE LEADING EDGE OF STRONG AND GUSTY THUNDERSTORM
WINDS EXTENDED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
BETHANY TO NEAR BETHANY TO 3 MILES NORTHEAST OF MUSTANG...MOVING
EAST AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...

LAT...LON 3572 9740 3559 9728 3538 9731 3538 9774
      3547 9771 3559 9777
TIME...MOT...LOC 2242Z 249DEG 32KT 3555 9768 3550 9765 3542 9768

..SPEG.
Special weather statement, Jul 8, 6:10 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT FRI JUL 8 2016

OKZ028-029-082345-
MCCLAIN OK-CLEVELAND OK-
610 PM CDT FRI JUL 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCLAIN AND CENTRAL
CLEVELAND COUNTIES UNTIL 645 PM CDT...

AT 607 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
GOLDSBY...MOVING NORTHEAST AT 10 MPH. OTHER STRONG STORMS WERE
LOCATED FROM DIBBLE TO PAYNE.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3487 9758 3507 9765 3533 9747 3521 9723
      3487 9748
TIME...MOT...LOC 2307Z 217DEG 10KT 3511 9748

..SPEG.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 12:40 AM CDTSevere Thunderstorm WarningOUNEllis50 min
Jul 8, 12:47 AM CDTSpecial Weather StatementOUNHarper43 min
Jul 8, 1:25 AM CDTSpecial Weather StatementOUNWoodward35 min
Jul 8, 1:30 AM CDTSevere Thunderstorm WarningOUNEllis, Woodward60 min
Jul 8, 1:49 AM CDTSpecial Weather StatementOUNHarmon41 min
Jul 8, 2:01 AM CDTSpecial Weather StatementOUNDewey29 min
Jul 8, 2:24 AM CDTSpecial Weather StatementOUNDewey51 min
Jul 8, 2:59 AM CDTSpecial Weather StatementOUNDewey46 min
Jul 8, 4:32 AM CDTSpecial Weather StatementOUNBlaine, Major43 min
Jul 8, 5:14 AM CDTSpecial Weather StatementOUNKingfisher31 min
Jul 8, 5:25 AM CDTSpecial Weather StatementOUNGrant35 min
Jul 8, 5:51 AM CDTSpecial Weather StatementOUNKingfisher24 min
Jul 8, 5:53 AM CDTSpecial Weather StatementOUNNoble37 min
Jul 8, 5:57 AM CDTSpecial Weather StatementOUNKay33 min
Jul 8, 6:26 AM CDTSpecial Weather StatementOUNLogan34 min
Jul 8, 6:46 AM CDTSpecial Weather StatementOUNNoble29 min
Jul 8, 7:02 AM CDTSpecial Weather StatementOUNLogan, Noble, Oklahoma, Payne28 min
Jul 8, 7:24 AM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma36 min
Jul 8, 7:33 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne42 min
Jul 8, 7:57 AM CDTSevere Thunderstorm WarningOUNLincoln48 min
Jul 8, 8:12 AM CDTSevere Thunderstorm WarningOUNLincoln, Payne33 min
Jul 8, 9:08 AM CDTSpecial Weather StatementOUNLincoln37 min
Jul 8, 9:10 AM CDTSpecial Weather StatementOUNLincoln35 min
Jul 8, 3:48 PM CDTSpecial Weather StatementOUNCuster42 min
Jul 8, 3:54 PM CDTSpecial Weather StatementOUNCuster51 min
Jul 8, 3:59 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer46 min
Jul 8, 4:10 PM CDTSevere Thunderstorm WarningOUNCuster, Roger Mills40 min
Jul 8, 4:14 PM CDTSevere Thunderstorm WarningOUNBeckham46 min
Jul 8, 4:30 PM CDTSpecial Weather StatementOUNCanadian30 min
Jul 8, 4:41 PM CDTAreal Flood AdvisoryOUNCuster3 hr
Jul 8, 4:41 PM CDTSevere Thunderstorm WarningOUNCanadian49 min
Jul 8, 4:46 PM CDTAreal Flood AdvisoryOUNBeckham3 hr
Jul 8, 4:56 PM CDTSevere Thunderstorm WarningOUNBeckham49 min
Jul 8, 4:58 PM CDTFlash Flood WarningOUNCanadian, Oklahoma3 hr
Jul 8, 5:01 PM CDTSevere Thunderstorm WarningOUNCuster44 min
Jul 8, 5:18 PM CDTFlash Flood WarningOUNBeckham117 min
Jul 8, 5:23 PM CDTAreal Flood AdvisoryOUNCuster3 hr
Jul 8, 5:24 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer51 min
Jul 8, 5:45 PM CDTSpecial Weather StatementOUNOklahoma30 min
Jul 8, 5:51 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman39 min
Jul 8, 5:58 PM CDTFlash Flood WarningOUNLincoln, Oklahoma2 hr
Jul 8, 5:58 PM CDTSevere Thunderstorm WarningOUNOklahoma47 min
Jul 8, 6:10 PM CDTSpecial Weather StatementOUNCleveland, McClain35 min
Jul 8, 6:18 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Oklahoma3 hr
Jul 8, 6:18 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain42 min
Jul 8, 6:23 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman37 min
Jul 8, 6:24 PM CDTSevere Thunderstorm WarningOUNKiowa51 min
Jul 8, 6:34 PM CDTAreal Flood AdvisoryOUNGreer, Jackson, Kiowa, Tillman3 hr
Jul 8, 6:51 PM CDTFlash Flood WarningOUNJackson, Kiowa3 hr
Jul 8, 6:55 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa50 min
Jul 8, 6:59 PM CDTFlash Flood WarningOUNCleveland, Lincoln, McClain, Oklahoma, Pottawatomie3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.